# SDR DXTA2013122405604

- Difficulty date: December 24, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 5,756 hours, 2,853 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 1159L408407
- Part serial: HSMS888
- Condition: Failed
- Location: Nlg
- Part time: 5,756 hours, 2,853 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR FAILED TO INDICATE DOWN & LOCKED AFTER NORMAL &  ALTERNATE EXTENSIONS.  DURING EVENT,  LOSS OF LT HYD PRESSURE & VOLUME WHICH EVENTUALLY RESTORED TO NORMAL.  AFTER LANDING, GEAR OVER CENTER WAS NOT FULLY IN POSITION.  HAD TO BE MANUALLY FORCE IT INTO POSITION IN ORDER TO INSERT PIN.  FOUND FWD BOLT OF THE NLG SEIZED.  REPLACED NLG DOWN LOCK ACTUATOR.  INSTALLED WITH NEW HARDWARE IAW AMM 32-38-07.  OPERATIONS CHECKED GOOD IAW CMP G450 323900 LANDING GEAR FUNCTIONAL TEST.
